The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Edwards, N. R. and Richards, K. J. (2004). Nonlinear double-diffusive intrusions at the equator. Journal of Marine Research, 62(2) pp. 233–259. file

This list was generated on Thu Dec 18 16:28:58 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk